| Model Number |
NTO08 |
| Medical Device Problem Codes |
Break (1069); Material Deformation (2976); Mechanical Jam (2983); Naturally Worn (2988)
| Health Effect - Clinical Codes |
Loss of Range of Motion (2032); Metal Related Pathology (4530)
| Date of Event |
03/05/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that a patient underwent total joint arthroplasty of touch cmc1 prosthesis on (b)(6) 2023.Subsequently, the patient had a fall 18 months post initial surgery and during a wrist arthrodesis problems with the prosthesis were noted.Therefore, the patient underwent a revision surgery on (b)(6) 2026.
Additional Manufacturer Narrative
After a thorough investigation (returned device, device history review record, medical imaging, complaint history review), it appears that the failure is primarily related to a traumatic event.The pe liner breakage is likely linked to the bike fall.